×

zbMATH — the first resource for mathematics

Multisummable functions. (Fonctions multisommables.) (French) Zbl 0759.34007
La notion de multisommabilité intervient dans la théorie des équations différentielles lorsque des exponentielles d’ordres différents se mélangent. Elle a été introduite par J. Ecalle et étudiée récemment par plusieurs auteurs. On en donne ici une définition simple, qui fait uniquement intervenir des propriétés de décroissance exponentielle.

MSC:
34M99 Ordinary differential equations in the complex domain
34E05 Asymptotic expansions of solutions to ordinary differential equations
40G99 Special methods of summability
40G10 Abel, Borel and power series methods
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] W. BALSER, A different characterization of multisummable power series, preprint Universität Ulm (1990).
[2] W. BALSER, Summation of formal power series through iterated Laplace transform, Universität Ulm, preliminary version (1991). · Zbl 0769.34004
[3] W. BALSERB.L.J. BRAAKSMA, J.-P. RAMIS and Y. SIBUYA, Multisummability of formal power series solutions of linear ordinary differential equations, preprint Institute for Mathematics and its applications, University of Minnesota, Minneapolis, IMA 717 (1990), to appear in Asymptotic Analysis. · Zbl 0754.34057
[4] E. BOREL, Leçons sur LES séries divergentes, Deuxième édition (1928), Gauthier-Villars, Paris.
[5] B.L.J. BRAAKSMA, Multisummability and Stokes multipliers of linear meromorphic differential equations, J. of Diff. Equations, 92-1 (1991), 45-75. · Zbl 0729.34005
[6] B.L.J. BRAAKSMA, Multisummability of formal power series solutions of non linear meromorphic differential equations, à paraître aux Annales de l’Institut Fourier, 42-3 (1992). · Zbl 0759.34003
[7] P. DELIGNE, Lettre à J.P. Ramis (1986).
[8] J. ECALLE, L’accélération des fonctions résurgentes, manuscrit (1987).
[9] J. ECALLE, Introduction à l’accélération et à ses applications, livre à paraître, Travaux en cours, Hermann (1991).
[10] W. JURKAT, Summability of asymptotic series, preprint Universität Ulm (1990).
[11] B. MALGRANGE, Equations différentielles linéaires et transformation de Fourier : une introduction, Ensaios Matemáticos 1, Soc. Bras. Math., (1989). · Zbl 1202.34001
[12] B. MALGRANGE, Equations différentielles à coefficients polynomiaux, Progress in Math., Birkhäuser (1991). · Zbl 0764.32001
[13] J. MARTINET, Introduction à la théorie de Cauchy sauvage, Manuscrit inachevé, dans les derniers travaux de Jean Martinet, ce colloque.
[14] J. MARTINET, J.P. RAMIS, Théorie de Galois différentielle et resommation, Computer algebra and differential equations (E. Tournier ed.), Academic Press (1989), 117-214. · Zbl 0722.12007
[15] J. MARTINET, J.P. RAMIS, Elementary acceleration and multisummability, preprint I.R.M.A. Strasbourg, 428/P-241 (1990), Annales de l’I.H.P., Physique Théorique, 54-1 (1991), 1-71. · Zbl 0748.12005
[16] F. NEVANLINNA, Zur theorie der asymptotischen potenzreihen, Ann. Acad. Scient. Fennicae, ser. A, From XII (1919), 1-81. · JFM 46.1463.01
[17] J.-P. RAMIS, Dévissage Gevrey, Astérisque, 59-60 (1978), 173-204. · Zbl 0409.34018
[18] J.-P. RAMIS, LES séries k-sommables et leurs applications, Analysis, Microlocal Calculus and Relativistic Quantum Theory, Proceedings “Les Houches” 1979, Springer Lecture Notes in Physics, 126 (1980), 178-199. · Zbl 1251.32008
[19] J.-P. RAMIS, Y. SIBUYA, Hukukara’s domains and fundamental existence and uniqueness theorems for asymptotic solutions of Gevrey type, Asympt. Anal., 2 (1989), 39-94. · Zbl 0699.34058
[20] Y. SIBUYA, A theorem concerning uniform simplification at a transition point and the problem of resonance, SIAM J. Math. Anal., 12 (1981), 663-668. · Zbl 0463.34030
[21] Y. SIBUYA, Linear differential equations in the complex domain : problems of analytic continuation, Translations of Mathematical Monographs, Vol. 82, A.M.S., (1990). · Zbl 1145.34378
[22] J.C. TOUGERON, Sur LES ensembles analytiques-réels définis par des équations Gevrey au bord, manuscrit, Rennes (1990).
[23] W. WASOW, Asymptotic expansions for ordinary differential equations, Intersc. Publ., 1965. · Zbl 0133.35301
[24] G.N. WATSON, A theory of asymptotic series, Philosophical Transactions of the Royal Society of London, ser. A, vol. 211 (1911), 279-313. · JFM 42.0273.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.